Title

A Simple Proof of Scattering for the Intercritical Inhomogeneous NLS

Abstract

We adapt the argument of Dodson and Murphy [Proc. Amer. Math. Soc. 145 (2017), pp. 4859-4867] to give a simple proof of scattering below the ground state for the intercritical inhomogeneous nonlinear Schrödinger equation. The decaying factor in the nonlinearity obviates the need for a radial assumption.

Department(s)

Mathematics and Statistics

Publication Status

Article in Press

International Standard Serial Number (ISSN)

1088-6826; 0002-9939

Document Type

Article - Journal

Document Version

Citation

File Type

text

Language(s)

English

Rights

© 2022 American Mathematical Society (AMS), All rights reserved.

Publication Date

01 Jan 2022

Share

 
COinS